Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Using acuterate 20 mg. Chapped lips, skin peels off. Side effect of the drug ?

yah, actually i m using acuterate 20 mg prescribed by a doctor. so as a side effect my lips get chapped often and skin is peeling off being white. is it a normal symptom? and the effect i m finding is very graduall. its been already two months. so, i want to know does this medicine works gradually over skin allergies and then show the end result after six months? my ermail id is -
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Nivedita,
Thanks for posting your query. I am happy to address your questions, accutane (isotretinoin) among the other side effects are dry chapped lips. It does take time depending on the severity of your acne. But using facial moisturizing lotion as well for lips I suggest really staying out of the sun because it really makes it so much worse. Since Accutane reduces the amount of oil, using sun protectives through out the day or products containing shea butter can be useful. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor